Követés
Ali Taghavi
Ali Taghavi
Professor of Mathematics at University of Mazandaran
E-mail megerősítve itt: umz.ac.ir - Kezdőlap
Cím
Hivatkozott rá
Hivatkozott rá
Év
Non-linear*-Jordan derivations on von Neumann algebras
A Taghavi, H Rohi, V Darvish
Linear and Multilinear Algebra 64 (3), 426-439, 2016
502016
Hermite–Hadamard type inequalities for operator geometrically convex functions
A Taghavi, V Darvish, HM Nazari, SS Dragomir
Monatshefte für Mathematik 181 (1), 187-203, 2016
432016
Some inequalities associated with the Hermite-Hadamard inequalities for operator h-convex functions
V Darvish, SS Dragomir, HM Nazari, A Taghavi
Acta et Commentationes Universitatis Tartuensis de Mathematica 21 (2), 287 …, 2017
332017
Additivity of maps preserving products AP±PA* on C*-algebras
A Taghavi, V Darvish, H Rohi
Mathematica Slovaca 67 (1), 213-220, 2017
312017
A new approach for modeling flux variation in membrane filtration and experimental verification
M Taghavijeloudar, J Park, M Han, A Taghavi
Water research 166, 115027, 2019
272019
A stable numerical scheme for a time fractional inverse parabolic equation
A Taghavi, A Babaei, A Mohammadpour
Inverse Problems in Science and Engineering 25 (10), 1474-1491, 2017
262017
Maps preserving the dimension of fixed points of products of operators
A Taghavi, R Hosseinzadeh
Linear and Multilinear Algebra 62 (10), 1285-1292, 2014
182014
Hahn-Banach Theorem for functionals on hypervector spaces
A Taghavi, R Hosseinzadeh
The Journal of Mathematics and Computer Science 2 (4), 682-690, 2011
172011
Additive mappings on operator algebras preserving absolute values
M Radjabalipour, K Seddighi, Y Taghavi
Linear Algebra and its Applications 327 (1-3), 197-206, 2001
172001
Non-linear -Jordan triple -derivation on prime -algebras
A Taghavi, M Nouri, M Razeghi, V Darvish
Rocky Mountain Journal of Mathematics 48 (8), 2705-2716, 2018
152018
Additive mappings on C*-algebras preserving absolute values
A Taghavi
Linear and Multilinear Algebra 60 (1), 33-38, 2012
152012
Operators on Normed Hypervector Spaces.
A Taghavi, R Hosseinzadeh
Southeast Asian Bulletin of Mathematics 35 (2), 2011
152011
Non-linear -Jordan triple derivation on prime -algebras
V Darvish, M Nouri, M Razeghi, A Taghavi
arXiv, arXiv: 1903.00451, 2019
14*2019
Some Upper Bounds for the Berezin Number of Hilbert Space Operators
A Taghavi, TA Roushan, V Darvish
Filomat 33 (14), 4353-4360, 2019
142019
A note on dimension of weak hypervector spaces
A Taghavi, R Hosseinzadeh
Italian J. of Pure and Appl. Math 33, 7-14, 2014
132014
Uniform Boundedness Principle for operators on hypervector spaces
A Taghavi, R Hosseinzadeh
Iranian Journal of Mathematical Sciences and Informatics 7 (2), 9-16, 2012
132012
Hyperalgebras and Quotient Hyperalgebras
A Taghavi, R Parvinianzadeh
Italian J. of Pure and Appl. Math 26, 17-24, 2009
132009
MAPS PRESERVING η-PRODUCT AB+ηBA ON C-ALGEBRAS
V Darvish, HM Nazari, H Rohi, A Taghavi
Journal of the Korean Mathematical Society 54 (3), 867-876, 2017
112017
Application of Reduced Differential Transform Method for Solving Nonlinear Reaction-Diffusion-Convection Problems.
A Taghavi, A Babaei, A Mohammadpour
Applications & Applied Mathematics 10 (1), 2015
112015
Additivity of maps preserving Jordan -products on -algebras
A Taghavi, H Rohi, V Darvish
arXiv preprint arXiv:1504.00100, 2015
112015
A rendszer jelenleg nem tudja elvégezni a műveletet. Próbálkozzon újra később.
Cikkek 1–20